Header

UZH-Logo

Maintenance Infos

Limit orders of \epsilon\pi-continuous operators


Defant, Andreas; Mascioni, Vania (1990). Limit orders of \epsilon\pi-continuous operators. Mathematische Nachrichten, 145(1):337-344.

Statistics

Citations

4 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1990
Deposited On:29 Nov 2010 16:29
Last Modified:06 Dec 2017 21:13
Publisher:Wiley-Blackwell Publishing, Inc.
ISSN:0025-584X
Publisher DOI:https://doi.org/10.1002/mana.19901450126

Download

Full text not available from this repository.
View at publisher